Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does this sound prudent Scott?

Posted by SLS on August 1, 2009, at 14:22:58

In reply to Re: Does this sound prudent Scott?, posted by qbsbrown on August 1, 2009, at 12:16:33

> Do you think that 500mgs is too much for now? 200-200-100. As I felt so great after those first 2 200mg doses.
> Or play it safe, and stay at 400?
> Brian

I feel strongly that you should remain at 400mg for at least 5 more days.

Try not to look at things so microscopically all day long. Just take the drug and try to relax. Things might get a little weird at first. It is difficult to predict how your system will react to the exposure to a new drug. It is likely much of what you are experiencing is startup side effects that will disappear with time.

Let's see how you feel after five days at 400mg.

Good luck.

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:SLS thread:906673